# SDR IPXA2024082996283

- Difficulty date: August 16, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N393UP
- Make and model: Boeing 767316
- Aircraft serial: 29228
- Aircraft time: 90,254 hours, 20,951 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006149A
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT - CRACK - PNL, L/H WING INSPAR LOWER SKIN AUX FUEL PUMP PNL, PNL NO. 631AB (REPLACE) 1.I.A.W AMM 20-11-00-910-802 REV 143 REPLACE THE R/H WING AUX FUEL PUMP PNLNO.631AB. 2.CONDITION CHECK NORMAL. 3.IPC VERIFIED AND SERVICEABLE TAG NO.:676139 4.ATTACHMENT ARE UPLOADED
